# SDR ORJA98243

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 2120 · Air Distribution System
- Part: Bolt
- Part number: 591511243
- Condition: Corroded
- Location: A/C Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON LEFT AIR CONDITION FORWARD BOLTS 4 EACH ON HEAT EXCHANGER CORRODED.  REMOVED AND REPLACED CORRODED HARDWARE IAW DOUGLAS MD-80 CMM CHAPTER 21 SECTION 21-21-07.  (M)
